# SDR DALA2022051603353

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 92,004 hours, 20,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 L1 DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: R/R L1 DOOR SLIDE ARMED LIGHT LENS CAP. OPS CHECK OK. ITEM CLEARED, PLACARD REMOVED. (8854806)
